# SDR SWAA2013021912862

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,150 hours, 22,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5971447
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN BUSINESS CLASS LOOSE.  RE-ATTACHED AND SECURED OVERHEAD EXIT SIGN PER MM.
